# SDR EE4Y2022051715608

- Difficulty date: May 4, 2022
- Submitted: May 18, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N407YK
- Make and model: Boeing 737436
- Aircraft serial: 25844
- Aircraft time: 58,996 hours, 38,658 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 69489853
- Condition: Cracked
- Location: Zone 200
- Component: Frame, Boeing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HFEC INSPECTION OF THE AFFECTED AREA PER SB737-53A1204 REV 2 INSTRUCTIONS THAT IS RELATED WITH AD2018-04-06, IT WAS FOUND AT BS 360 STR 9L LEVEL THE ATTACHMENT CLIP CRACKED. THE AFFECTED CLIP WAS REPLACED IAW ASAP E.O. # 5322-024 REV-IR, SUPPORTED BY FAA FORM 8110-3 AND AMOC APPROVAL TO AD2018-04-06.
